| Model Number |
CR2 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer will be provided with a replacement device.Stryker performed an initial evaluation and observed that the device was in a locked-up state.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the device was in a locked-up state.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The customer's device was further evaluated by stryker product analysis center (pac).The pac technician confirmed the reported issue.The device was continuously rebooting.The device had been cleared prior to return and the device log was not available for review.So, the root cause of the reported issue could not be determined.The device was archived by stryker.